ADVERTISEMENT

Q. My left testicle is swollen for four days despite taking the Chymotrypsin tablet. Why?

Answered by
Dr. Gajanan Bhat
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Jul 30, 2021

Hi doctor,

My left testicle is slightly swollen. For four days, I am feeling slight pain. I asked the general doctor, he gave me Trypsin plus Chymotrypsin tablet twice a day, Diclofenac 50 mg tablet twice a day, and Pantoprazole 40 mg twice a day before meal. I am using scrotal support to reduce the pain.

Two years ago, I had the same situation in my right testicle with a slight fever. I was suggested to get admitted. Later that, I was cured with antibiotics (Doxycycline 100 mg, Chymoral forte, Paracetamol IV injection, Augmentin) in hospital. Now, after two years again left testicle got slightly swollen. I have no fever but pain. Two years ago lab test showed epididymo orchitis through MRI. Now no lab test was performed.

Kindly help me.

#

Hi,

Welcome to icliniq.com.

It appears recurrent epididymo-orchitis. Please get a urine culture sensitivity done and get back to me. Meanwhile, I suggest you start tablet Levoflox (Levofloxacin) 750 mg once in night after food for five days. You can continue the rest of the medications till your culture report is available. Please revert back once you get your culture report.

I hope this was helpful.

Hi doctor,

Thank you.

A urine culture sensitivity test was done, and the report is attached. I have some relief now, swelling slightly reduced. But swelling is not totally gone. Pain is also reduced. Please help me.

#

Hi,

Welcome back to icliniq.com.

As the culture has revealed no growth, I suggest you continue tablet Levoflox 750 mg once a day for another seven days, add capsule Niftran (Nitrofurantoin) 100 mg once a day after food in the night for one month. Soft tissue swelling takes months to reduce. Many times, it never returns to its original size. Hence size is not a matter of worry.

After four weeks, we need to rule out anatomical abnormalities too. Kindly get back to me after four weeks.

I need the following investigations after four weeks:

1) USG (ultrasonography) abdomen and pelvis with PVR (post-void residual urine test).

2) Urine for AFB (acid-fast bacilli), to be collected the first-morning sample in a container provided by the lab, which does this. You need to collect for three consecutive days and get tested for three consecutive days.

Kindly get back to me with the report for further assistance.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
My testicle is swelling up. What can be the reason?

.. of symptoms is suggestive of orchitis (inflammation of testis) or swelling of testicle. Or inguinal hernia on the right side of hydrocele. If there is pain and redness, it is orchitis or if the swelling increases during coughing and reduces on lyi...   Read full

Ayurvedic medication for multidrug/antibiotic resistant bacterial infections.

MRI -Cervical Spine Diffuse Bulge -Right Posterolateral protrusion of CS/6 indenting anterior subarachnoid space and right exiting nerve Mild bulge C3/4 ,C4/5   Read full

I am suffering from epididymo-orchitis. Please tell me whether I am fertile or not.

MRI -Cervical Spine Diffuse Bulge -Right Posterolateral protrusion of CS/6 indenting anterior subarachnoid space and right exiting nerve Mild bulge C3/4 ,C4/5   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a General Surgeon Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.